Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Skin on the leg burned from a bike silencer. Blisters formed after using betadine. What to do?

about a month ago, my leg came in contact wid a bike silencer! few days later i peeled of the blister ! from then , i started to apply betardene and covered it with sterile pad , but it stick with the burn and it became painful when to change the pad! from then i stopped using betardine and the pad ! so now what should i do! blister have started to come on the boundry but not in between ! what should i do ??? need urgent advice????????????????
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi never apply a dressing on the blister because it stiches to it and again a new blister as in this case .the best treatment for any blister is a broad spectrum antibiotic and a anti inflammatory agent like combiflame and application of t-bact or silverex ointment over the blister for one week and once blister breaks use t-bact ointment,.once the lesion heals hypopigmented patches are treated with momate ointment in morning and tacrolimus ointment in the night.
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor